IJPAM: Volume 51, No. 3 (2009)

APPROXIMATE OPTIMIZATION OF
CONVEX SET FUNCTIONS

Davinder Bhatia$^1$, Narender Kumar$^2$
$^1$Department of Operational Research
University of Delhi
Delhi, 110007, INDIA
e-mail: [email protected]
$^2$Department of Mathematics
Ram Lal Anand College
University of Delhi
Benito Juarez Road, New Delhi, 110021, INDIA
e-mail: [email protected]


Abstract.We introduce the notion of $\varepsilon$-subdifferential for convex set function and discuss some of its properties. These properties are then utilized to derive $\varepsilon$-Pareto optimality conditions of KKT type for nondifferentiable multiobjective optimization problem with convex set functions.

Received: November 8, 2008

AMS Subject Classification: 90C29, 49K27

Key Words and Phrases: multiobjective programming, convex set functions, approximate solutions, $\varepsilon$-subdifferential

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3